# SDR ASAA2013103096372

- Difficulty date: October 30, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 69182021
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF BS 492 FRAME FOUND INNER DOUBLER CRACKED LOCATED AND DRILLED NEW INNER DOUBLER IAW SRM 51-40-05-0G-0.
